RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 10, Pages 1904–1910 (Mi de2031)  

Finite difference equations

Existence of invariant tori for systems of difference equations

A. M. Samoilenko, D. I. Martynyuk, N. A. Perestyuk

National Taras Shevchenko University of Kyiv

Full text: PDF file (704 kB)

Bibliographic databases:
UDC: 517.949.2
Received: 17.05.1973

Citation: A. M. Samoilenko, D. I. Martynyuk, N. A. Perestyuk, “Existence of invariant tori for systems of difference equations”, Differ. Uravn., 9:10 (1973), 1904–1910

Citation in format AMSBIB
\Bibitem{SamMarPer73}
\by A.~M.~Samoilenko, D.~I.~Martynyuk, N.~A.~Perestyuk
\paper Existence of invariant tori for systems of difference equations
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 10
\pages 1904--1910
\mathnet{http://mi.mathnet.ru/de2031}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=344719}
\zmath{https://zbmath.org/?q=an:0269.39001}


Linking options:
  • http://mi.mathnet.ru/eng/de2031
  • http://mi.mathnet.ru/eng/de/v9/i10/p1904

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020